MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes Decrease in Pressure (1490); Failure to Deliver (2338); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device issued a device failure alarm during use.The device shut down.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis of the affected vn800 device with product serial no.(b)(6).The log file confirmed that the ventilator issued an correct alarm at the reported time.This alarm was raised in specified reaction on a pneumatic power release initiated by the hardware safety circuit.The review of the log file revealed that a very short tank overpressure signal was triggered.Based on alarm message in relation to the software design it could be concluded that this entry had no relation to an actual tank overpressure and is therefore considered a temporary artefact or interference.There is no indication of a permanent hardware failure.The ventilator reacted as specified on a detected deviation of the internal safety system and opened the breathing system to the ambient with accompanying alarm.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case of a detected failure of the internal safety system, the breathing system is opened to the ambient allowing the patient to breathe spontaneously.Another ventilator shall be used to continue ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key20966547
Report Number9611500-2024-00587
Device Sequence Number4121487
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)240126(93)8422400-06
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown